RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Filinovskii, Aleksei Vladislavovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 20

Number of views:
This page:1019
Abstract pages:4247
Full texts:1485
References:472

http://www.mathnet.ru/eng/person8448
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/223848

Publications in Math-Net.Ru
2016
1. A. V. Filinovskii, “Spectrum and stabilization in hyperbolic problems”, Tr. Semim. im. I. G. Petrovskogo, 31 (2016),  231–256  mathnet; J. Math. Sci. (N. Y.), 234:4 (2018), 531–547  scopus
2. I. V. Astashova, D. A. Lashin, A. V. Filinovskiy, “On a model of optimal temperature control in hothouses”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2016, 3-4,  14–23  mathnet  elib
2015
3. A. V. Filinovskiy, “On the asymptotic behavior of eigenvalues of the boundary value problem with a parameter”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 6(128),  135–140  mathnet  elib
2014
4. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, Tr. Semim. im. I. G. Petrovskogo, 30 (2014),  5–41  mathnet; J. Math. Sci. (N. Y.), 210:2 (2015), 115–134
2013
5. A. V. Filinovskii, “Hyperbolic equations with growing coefficients in unbounded domains”, Tr. Semim. im. I. G. Petrovskogo, 29 (2013),  455–473  mathnet  elib; J. Math. Sci. (N. Y.), 197:3 (2014), 435–446  scopus
2007
6. A. V. Filinovskii, “On the decay rate of solutions of the wave equation in domains with star-shaped boundaries”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  391–407  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 143:4 (2007), 3429–3440  scopus
2002
7. A. V. Filinovskii, “Stabilization of solutions of the first mixed problem for the wave equation in domains with non-compact boundaries”, Mat. Sb., 193:9 (2002),  107–138  mathnet  mathscinet  zmath  elib; Sb. Math., 193:9 (2002), 1349–1380  isi  scopus
8. A. V. Filinovskii, “The spectrum of a polyharmonic operator in domains with noncompact boundaries”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2002, 4,  3–9  mathnet  mathscinet  zmath
2000
9. A. V. Filinovskii, “Energy decay of solutions of the first mixed problem for the wave equation in regions with noncompact boundary”, Mat. Zametki, 67:2 (2000),  311–315  mathnet  mathscinet  zmath; Math. Notes, 67:2 (2000), 256–260  isi
1999
10. L. A. Muravei, A. V. Filinovskii, “Estimates of the rate of decay of solutions to the impedance mixed problem for the wave equation in a region with noncompact boundary”, Mat. Zametki, 66:3 (1999),  393–400  mathnet  mathscinet  zmath; Math. Notes, 66:3 (1999), 316–322  isi
1998
11. A. V. Filinovskii, “Decay of solutions of the wave equation and spectral properties of the Laplace operator in expanding domains”, Mat. Zametki, 63:1 (1998),  154–156  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 140–142  isi
12. A. V. Filinovskii, “Stabilization of the solutions of the wave equation in domains with non-compact boundaries”, Mat. Sb., 189:8 (1998),  141–160  mathnet  mathscinet  zmath; Sb. Math., 189:8 (1998), 1251–1272  isi  scopus
1997
13. A. V. Filinovskii, “Integral estimates of the solutions to the Helmholtz equation in unbounded domains”, Mat. Zametki, 61:5 (1997),  759–768  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 635–643  isi
14. A. V. Filinovskii, “Continuity of the spectrum of the Neumann problem for second-order elliptic operators in expanding domains”, Mat. Zametki, 61:3 (1997),  471–475  mathnet  mathscinet  zmath; Math. Notes, 61:3 (1997), 387–391  isi
1996
15. A. V. Filinovskii, “Integral estimates of the solutions to the wave equation in regions with an infinite boundary”, Mat. Zametki, 60:2 (1996),  310–312  mathnet  mathscinet  zmath; Math. Notes, 60:2 (1996), 232–234  isi
16. A. V. Filinovskii, “Stabilization of the solutions of the wave equation in unbounded domains”, Mat. Sb., 187:6 (1996),  131–160  mathnet  mathscinet  zmath; Sb. Math., 187:6 (1996), 917–947  isi  scopus
1993
17. L. A. Muravei, A. V. Filinovskii, “On the non-local boundary-value problem for a parabolic equation”, Mat. Zametki, 54:4 (1993),  98–116  mathnet  mathscinet  zmath; Math. Notes, 54:4 (1993), 1045–1057  isi
1991
18. L. A. Muravei, A. V. Filinovskii, “On a problem with nonlocal boundary condition for a parabolic equation”, Mat. Sb., 182:10 (1991),  1479–1512  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:1 (1993), 219–249  isi
1986
19. A. V. Filinovskii, “Stabilization of the solutions of an exterior Dirichlet boundary-value problem for the equation of the oscillations of a plate”, Mat. Zametki, 39:4 (1986),  586–596  mathnet  mathscinet  zmath; Math. Notes, 39:4 (1986), 321–327  isi
1985
20. A. V. Filinovskii, “Asymptotic behavior of solutions of a nonstationary mixed problem”, Differ. Uravn., 21:3 (1985),  443–454  mathnet  mathscinet

2011
21. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. Yu. Goritskii, N. V. Denisova, V. V. Zhikov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Olga Arsenjevna Oleinik”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  5–7  mathnet  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 345–346
2007
22. I. V. Astashova, L. A. Bagirov, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, N. V. Denisova, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  5–28  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3183–3197
2005
23. V. A. Il'in, V. V. Kozlov, V. A. Sadovnichii, I. V. Astashova, A. A. Kon'kov, V. M. Millionshchikov, E. V. Radkevich, N. Kh. Rozov, A. V. Filinovskii, A. S. Shamaev, “Vladimir Aleksandrovich Kondrat'ev (A Tribute in Honor of His 70th Birthday)”, Differ. Uravn., 41:7 (2005),  867–873  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 909–914
24. I. V. Astashova, L. A. Bagirov, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, O. B. Lupanov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov, “Vladimir Aleksandrovich Kondrat'ev”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 5,  77–79  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019